Follow this link and read the Mayo Clinic article, "Insulin and weight gain:keep the pounds off". http://www.mayoclinic.com/health/insulin-and-weight-gain/DA00139
While I accept and understand your concern about wight gain, perhaps the more important bit of information in your initial posting is that with your perscribed insulin dosage "My blood sugar is still not under control" I suggest you check with your doctor about getting your glucose under control first and then work to reduce your weight.
You will gain weight with insulin, especially if you are not watching your diet closely. The reason is becasue your cells are now getting the glucose. In type 2 diabetes the cells can't get the glucose becasue they are resistant to it. The pancreas pumps more and more insulin until one day it wears out and can't make enough. So then you have to take shots. Most type 2's are already overweight, which is a big cause of the insulin resistance, so I understand why you don't want to put on the weight, it would just make the problem worse. However, before your body was starving by not getting the glucose, even though you may have felt fine. If you watch your carbs and fat intake, staying at your recommended caloric intake then you should not put on extra weight. You also need to be drinking plenty of water because your body, and the insulin, will hold onto water to help lower your blood sugar (this might account for some of your weight gain).
You did not mention any other medication, but most type 2's, if not all, need to also be on medication to help with the insulin resistance, like Metformin. That is important because as extra insulin floats around in your bloodstream it can act as a free radical and hold onto sodium (making water retention worse and increasing blood pressure) and damaging the blood vessels. Damaged blood vessels cause a build up of cholesterol cutting off circulation in the small blood vessels such as the eyes and skin.
If it is any consolation you are taking quite a bit less insulin than many type 2's so do not worry if you have to increase your dose. I was once at 230 units a day and am now down to 150, but iwth weight loss I should continue to drop. I was told by my doctor that the average person (non-diabetic) uses approximately 50 units a day. If you are still struggling with control of your blood sugars talk with your doctor about other medications that will help your body use the insulin better or if you need to be on a different type of insulin. Talk to a dietician if you can and see if you need to change something about your diet (that is a crucial aspect that many people just don't want to change so they don't, but they still wonder why they keep gaining weight). Cutting back on refined foods and adding fiber can help; the fiber will slow the release of glucose into the bloodstream so your blood sugar won't jump so high after a meal and can give the insulin time to work. Insulins also have different peak times so you might need to discuss that with your doctor/dietician to make sure you are eating at the right time for the insulin to cover your meals.
Anyway, I'll stop rambling now. Hope that helps. Good luck.